Pacific Journal of Mathematics

Four-dimensional homogeneous algebras.

J. A. MacDougall and L. G. Sweet

Article information

Source
Pacific J. Math., Volume 129, Number 2 (1987), 375-383.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102690583

Mathematical Reviews number (MathSciNet)
MR909038

Zentralblatt MATH identifier
0589.17003

Subjects
Primary: 17A01: General theory
Secondary: 17A35: Division algebras

Citation

Sweet, L. G.; MacDougall, J. A. Four-dimensional homogeneous algebras. Pacific J. Math. 129 (1987), no. 2, 375--383. https://projecteuclid.org/euclid.pjm/1102690583


Export citation

References

  • [1] V. A. Artamonov, On algebraswithoutproper subalgebras,Math. USSR Sbornik, 33 (1977), 375-401.
  • [2] D. Z. Djokovic, Real homogeneous algebras, Proc. Amer. Math. Soc, 41 (1973), 457-62.
  • [3] F. Gross, Finite automorphic algebrasover GF(2), Proc. Amer. Math. Soc, 31 (1972), 10-4.
  • [4] D. N. Ivanov, On homogeneousalgebras over GF{1), Vestnik Moskov. Univ. Mate- matika, 37 (1982), 69-72.
  • [5] A. I. Kostrikin, On homogeneousalgebras,Izvestiya Akad. Nauk USSR, 29 (1965), 471-84.
  • [6] J. A. MacDougall and L. G. Sweet, Three dimensional homogeneous algebras, Pacific J. Math.,74 (1978), 153-62.
  • [7] E. E. Shult, On finite automorphic algebras, Illinois J. Math., 13 (1969), 625-53.
  • [8] L. G. Sweet, On homogeneous algebras, Pacific J. Math.,59 (1975), 585-94.
  • [9] L. G. Sweet, On the triviality of homogeneousalgebras over an algebraicallyclosedfield, Proc. Amer. Math. Soc, 48 (1975), 321-4.
  • [10] L. G. Sweet and J. A. MacDougall, Algebras with transitive automorphismgroups, Canad. Math. Bull., 29 (1986), 224-226.